# SDR CALA9801859

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77204
- Make and model: Boeing 737130
- Aircraft serial: 19021
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 651781914
- Condition: Inoperative
- Location: Nlg
- Part time: 29,982 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE GEAR HANDLE WAS PLACED IN THE OFF POSITION AFTER TAKEOFF AND THE NOSE GEAR CAME DOWN.  THE GEAR HANDLE WAS PLACED UP AND THE NOSE GEAR RAISED.  THE GEAR HANDLE WAS THEN PLACED TO OFF AND THE GEAR STAYED UP.  THE FLIGHT WAS CONTINUED WITHOUT FURTHER PROBLEM.  MAINTENANCE REMOVED AND REPLACED THE NOSE GEAR LOCK ACTUATOR IAW MM 32-33-21.  THE NOSE GEAR WAS CYCLED SEVERAL TIMES AND OPERATION CHECKED GOOD.
